3 results for Abdullah Shoaib.

Parameters for your search query:
Keyword    Abdullah Shoaib

Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Results in JS-Multiplicative Metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 159-163. DOI: 10.12691/tjant-6-6-3
Pub. Date: December 06, 2018Views: 519Downloads: 376
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Dynamic Process for Generalized Multivalued F-contraction of Hardy Rogers Type in b-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 43-48. DOI: 10.12691/tjant-6-2-2
Pub. Date: April 28, 2018Views: 2028Downloads: 1409
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Results for Hardy Roger Type Contraction in Ordered Complete Dislocated Gd Metric Space
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 5-12. DOI: 10.12691/tjant-5-1-2
Pub. Date: November 30, 2016Views: 3852Downloads: 2679
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types